# SDR UPS01834592

- Difficulty date: January 6, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ESCAPE SLIDE LOOSE.  *S/D*  RESECURED ESCAPE SLIDE AS NEEDED PER MM 25-60.
